# SDR AALA202502272870

- Difficulty date: February 11, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING AT LEVEL STR 23R BTW FR 66 AND FR 68 AT AFT GALLEY AREA,  MEASURES OF CORROSION ARE L=1.408INCH, W=1.570INCH, D=0.080INCH. MAINTENANCE REPLACED CENTER FITTING LOC. ON LOWER SILL AT LEVEL STR 23R BTW FR 66 TO FR 68 RH SIDE IAW  A319 SRM 51-42-11-801 AND DWG D53480505.
